Fri, Apr 29 - Sun, May 1, 2016

Fun in the Sun Festival: Reg, Enduro, PDX & Majors

MSR Houston

About this event


Join the Houston Region SCCA some Fun in the Sun at MSR Houston. The action-packed festival weekend features races on Friday, Saturday & Sunday, plus a PDX and an Enduro. Saturday night will feature the all-participant part in the Clubhouse with food, drinks, and prizes.

Please note that all SOWDIV drivers will receive SWRRC points for both Regional races and both Majors races.

If you have questions regarding the Club Races (Regional, Enduro, or Majors), please contact Sydney Yagel. If you have questions regarding the PDX, please contact Kent Carter at 832-541-8538.

Event Details:

Event Overview:

  • Thursday: Test and Tune hosted by MSR Houston
  • Friday: 4 PDX sessions; Qualifying & 90-minute Enduro; Practice, Qualifying, & Race for Regional-only group; Practice for Majors groups
  • Saturday: Practice, Qualifying, & Race for Regional-only & Majors groups
  • Sunday: Warm-up, Qualifying, & Race for Majors groups

Event Costs:

  • PDX Friday- $125
  • Regional Friday or Saturday Only- $225
  • Regional Friday & Saturday- $400
  • Enduro Friday- $325
  • Majors Saturday & Sunday- $400
  • Second Entry per race day- $150 (A second entry is defined as another entry on the same day for the same driver, but different class. For example, HP & FF)
  • SCCA Temporary Weekend Membership*- $15

*PDX participants & anyone going to a hot area are required to be SCCA members, for at least the weekend.

 

 

Event requirements

Race Group Order

Group 1

Regional-Only Cars: ASR, BG, GTA, ITA, ITB, ITC, ITE, ITJ, ITR, ITS, LC, SM5, SMN, SP, SPB, SRX7

Group 5

F5, FF, FV

Group 2

FA, FB, FC, FE, FM, P1, P2

Group 6

SRF, SRF3

Group 3

GT1, GT2, GT3, AS, T1, T2

Group 7

EP, FP, HP, GTL, T3, T4, STL, STU, B-SPEC

Group 4

SM

Group 8

Closed-Wheel & SRF/SRF3 Enduro

 

Event Schedule

PLEASE NOTE: Scheduled session times are approximate and are for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards will NOT take action on MINOR schedule changes. Starting times may be altered with little or no notice. Please pay attention to the PA.

 

Wednesday, April 27, 2016

5:00 – 10:00 PM

Event Parking: For reserved parking spaces, please register online: http://msreg.com/SCCApaddock0416

 

Thursday, April 28, 2016

7:00 AM – 10:00 PM

Event Parking: For reserved parking spaces, please register online: http://msreg.com/SCCApaddock0416

7:00 AM – 1:00 PM

Test & Tune Registration at MSR Houston Office: $150 full day | $75 half day (must register after 12 p.m. the day of to get 50% off) Online registration for full day only is now open at: http://msreg.com/scca0416

7:45 AM

Mandatory Test & Tune Drivers’ Meeting

9:00 AM – 5:00 PM

MSR Houston Test & Tune

1:00 PM – 7:00 PM

Event Registration and Express Tech, and Annual Tech at Registration Building. Express Tech is limited to those drivers who have a current, valid annual inspection on their cars and a 2016 helmet sticker.

 

Friday, April 29, 2016

7:00 AM – 10:00 PM

Event Parking: For reserved parking spaces, please register online: http://msreg.com/SCCApaddock0416

7:00 AM – 5:00 PM

Event Registration and Express Tech, and Annual Tech at Registration Building. Express Tech is limited to those drivers who have a current, valid annual inspection on their cars and a 2016 helmet sticker.

7:45 AM

PDX Classroom in Clubhouse: Please bring your helmet

8:00 AM

25-minute Practice: Group 1

12:30 PM

25-minute Session: PDX

8:30 AM

25-minute Practice: Group 2

1:00 PM

25-minute Practice: Group 4

9:00 AM

25-minute Session: PDX

1:30 PM

30-minute Race: Group 1

9:30 AM

25-minute Practice: Group 3

2:05 PM

25-minute Practice: Group 5

10:00 AM

25-minute Session: PDX

2:35 PM

25-minute Practice: Group 6

10:30 AM

25-minute Qualifying: Group 1

3:05 PM

20-minute Qualifying: Group 8

11:00 AM

25-minute Session: PDX

Regional Drivers’ Meeting in the Clubhouse

3:30 PM

25-minute Practice: Group 7

11:30 AM

Lunch Break

Enduro Drivers’ Meeting at the Clubhouse

4:00 PM

90-minute Enduro: Group 8

 

Saturday, February 27, 2016

7:00 AM – 10:00 AM

Registration & Express Tech

11:40 AM

20-minute Qualifying: Group 5

8:00 AM

Tech for late arrivals only

12:05 PM

20-minute Qualifying: Group 6

8:00 AM

15-minute Practice: Group 1

12:30 PM

20-minute Qualifying: Group 7

8:20 AM

15-minute Practice: Groups 2 & 5

12:55 PM

Lunch Break

8:40 AM

15-minute Practice: Group 3

1:50 PM

25-minute timed race: Group 1

9:00 AM

15-minute Practice: Group 4

2:20 PM

25-minute timed race: Group 2

9:20 AM

15-minute Practice: Group 5

2:50 PM

25-minute timed race: Group 3

9:40 AM

15-minute Practice: Group 7

3:20 PM

25-minute timed race: Group 4

10:00 AM

20-minute Qualifying, Group 1

3:50 PM

25-minute timed race: Group 5

10:25 AM

20-minute Qualifying, Group 2

4:20 PM

25-minute timed race: Group 6

10:50 AM

20-minute Qualifying, Group 3

4:50 PM

25-minute timed race: Group 7

11:15 AM

20-minute Qualifying, Group 4

5:30 PM

Race Party at the Clubhouse

Join us after the final race for the Race Party at the Clubhouse. We’ll be providing food and some beverages, but everyone is encouraged bring your favorite six-pack to drink, share and/or trade. We will be giving away all sorts of cool prizes for drivers and workers, but you must be present to win the giveaways.

 

Sunday, February 28, 2016

7:00 AM – 10:00 AM

Registration

11:20 AM

21 laps, or 35-minutes race: Group 3

8:00 AM

20-minute Qualifying, Group 2

11:55 AM

Lunch Break

8:25 AM

20-minute Qualifying, Group 3

12:55 PM

21 laps, or 35-minutes race: Group 4

8:50 AM

20-minute Qualifying, Group 4

1:45 PM

21 laps, or 35-minutes race: Group 5

9:15 AM

20-minute Qualifying, Group 5

2:35 PM

21 laps, or 35-minutes race: Group 6

9:40 AM

20-minute Qualifying, Group 6

3:25 PM

21 laps, or 35-minutes race: Group 7

10:05 AM

20-minute Qualifying, Group 7

4:00 PM

Track Must Be Clear

10:30 AM

21 laps, or 35-minutes race: Group 2

7:00 PM

Facility Must Be Vacated

 

Entries (174)

JJ
Joshua Jacobs
SM
Scott Monroe
JP
John Phillips
GB
George Bigham
EC
Edward Cavalier
LR
Luis Rivera
DH
Dan Helman
WC
Wesley Cunningham

MSR Houston

Angleton, TX
Download track map
Download track map
Watch a video tour/lap
Watch a video tour/lap
Buy track decal
Buy track decal

Organizer

Club Race organized by

SCCA - Houston Region

More events from this organizer
HouSCCA 2022 TrackSprint Only - Event 3
Jul
15
HouSCCA 2022 TrackSprint Only - Event 3
MSR Houston
RallyCross Event #6
Sep
10
RallyCross Event #6
Alvin Air Park
RallyCross Event #7
Sep
11
RallyCross Event #7
Alvin Air Park
RallyCross Event #8
Oct
8
RallyCross Event #8
Alvin Air Park

Event over!